# SDR DALA2019011300224

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT UPPER/LOWER SURFACE BTW STA 1022-1053 AND X=-44.5 (RT) AT AFT WET AREA (AMDS 5300-2010). (W2). NRC 00383: CORROSION LEVEL 2, FLOOR SUPPORT BTW STA 1022-1053 AND X=-44.5 (RT) AT AFT WET AREA WAS REPLACED PER SRM 51-41-05-0G. (LP #0901513)
